RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2006, Volume 18, Number 10, Pages 113–122 (Mi mm15)  

Dimensionality control method for economy dynamics models

I. G. Pospelova, M. A. Khokhlovb

a Dorodnitsyn Computing Centre of the Russian Academy of Sciences
b Moscow Institute of Physics and Technology

Abstract: Method for regularity control of mathematical models of economy in system of modelling support ECOMOD is described. Method includes the procedure for finding maximal subgroup of group of scaling transformations, that preserves the relations of the model. It besides takes into acount some additional dimensional requirements, that system of relations in itself does not contain. These substantial requirements can be formalized so that it is possible to draw a conclusion about the regularity of the model from the correspondence between existing maximal subgroup and additional requirements. Also the method for finding automodel solutions is presented, that exploits the same procedure. It is based on the system of measurement units, that contains dimensions of material and financial assets along with dimension of time and all dimensions derived from them. Some independent growth rate is then assigned to each of the base dimensions, and growth rates of all dynamic variables are expressed using their dimensions.

Full text: PDF file (343 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 20.07.2005

Citation: I. G. Pospelov, M. A. Khokhlov, “Dimensionality control method for economy dynamics models”, Matem. Mod., 18:10 (2006), 113–122

Citation in format AMSBIB
\Bibitem{PosKho06}
\by I.~G.~Pospelov, M.~A.~Khokhlov
\paper Dimensionality control method for economy dynamics models
\jour Matem. Mod.
\yr 2006
\vol 18
\issue 10
\pages 113--122
\mathnet{http://mi.mathnet.ru/mm15}
\zmath{https://zbmath.org/?q=an:1103.91328}


Linking options:
  • http://mi.mathnet.ru/eng/mm15
  • http://mi.mathnet.ru/eng/mm/v18/i10/p113

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическое моделирование
    Number of views:
    This page:678
    Full text:215
    References:49
    First page:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020